Nonparametric Estimation of Interval Reliability for Discrete-Time Semi-Markov Systems

Stylianos Georgiadis, Nikolaos Limnios

Research output: Contribution to journalJournal articleResearchpeer-review

Abstract

In this article, we consider a repairable discrete-time semi-Markov system with finite state space. The measure of the interval reliability is given as the probability of the system being operational over a given finite-length time interval. A nonparametric estimator is proposed for the interval reliability, and the asymptotic properties of the strong consistency and the asymptotic normality for this estimator are proved. A numerical application concerning a four-state semi-Markov system is also presented.
Original languageEnglish
JournalJournal of Statistical Theory and Practice
Volume10
Issue number1
Pages (from-to)20-39
ISSN1559-8608
DOIs
Publication statusPublished - 2016

Keywords

  • Semi-Markov chain
  • Interval reliability
  • Nonparametric estimation
  • Asymptotic properties

Fingerprint

Dive into the research topics of 'Nonparametric Estimation of Interval Reliability for Discrete-Time Semi-Markov Systems'. Together they form a unique fingerprint.

Cite this